# SDR C2XA10SH322

- Difficulty date: October 4, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 22,420 hours, 11,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 14529150009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CROSSBEAM AT FRAME 23 FROM CENTER OMEGA BEAM TO RT AFT FLOOR SILL HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE REMOVED AND REPLACED CROSSBEAM AT FRAME 23 FROM CENTER OMEGA BEAM TO RT AFT FLOOR SILL.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
